# SDR AWXA960568

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsil
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 973/986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7825 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON R-2 MOPSIL STATION 973 AND 986.  REMOVED OLD MOPSIL AND INSTALLED NEW MOPSIL PER SRM 51-10-9.  (M)
